Pascal and Francis Bibliographic Databases

Help

Search results

Your search

au.\*:("TARAFDAR E")

Publication Year[py]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Discipline (document) [di]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Author Country

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Results 1 to 14 of 14

  • Page / 1

Export

Selection :

  • and

ON A NONLINEAR ELLIPTIC BOUNDARY VALUE PROBLEMTARAFDAR E.1982; COMMENTAT. MATH. UNIV. CAROL.; ISSN 0323-0171; CSK; DA. 1982; VOL. 23; NO 3; PP. 499-512; BIBL. 10 REF.Article

ON THE EXISTENCE OF SOLUTION OF THE EQUATION L(X)=N(X) AND A GENERALIZED COINCIDENCE DEGREE THEORY. ITARAFDAR E.1980; COMMENTAT. MATH. UNIV. CAROL.; ISSN 0323-0171; CSK; DA. 1980; VOL. 21; NO 4; PP. 805-823; BIBL. 10 REF.Article

AN APPROACH TO NONLINEAR ELLIPTIC BOUNDARY VALUE PROBLEMSTARAFDAR E.1983; JOURNAL OF THE AUSTRALIAN MATHEMATICAL SOCIETY. SERIES A. PURE MATHEMATICS AND STATISTICS; ISSN 0334-3316; AUS; DA. 1983; VOL. 34; NO 3; PP. 316-335; BIBL. 16 REF.Article

ON THE EXISTENCE OF SOLUTION OF THE EQUATION L(X)=N(X) AND A GENERALIZED COINCIDENCE DEGREE THEORY. IITARAFDAR E.1981; COMMENTAT. MATH. UNIV. CAROL.; ISSN 0323-0171; CSK; DA. 1981; VOL. 22; NO 1; PP. 37-58; BIBL. 13 REF.Article

ON NONLINEAR VARIATIONAL INEQUALITIES.TARAFDAR E.1977; PROC. AMER. MATH. SOC.; U.S.A.; DA. 1977; VOL. 67; NO 1; PP. 95-98; BIBL. 4 REF.Article

A fixed point equivalent to Fan-Knaster-Kuratowski-Mazurkiewicz theoremTARAFDAR, E.Journal of mathematical analysis and applications. 1987, Vol 128, Num 2, pp 475-479, issn 0022-247XArticle

DUALITY IN FIXED POINT THEORY OF MULTIVALUED MAPPINGS WITH APPLICATIONS.TARAFDAR E; HUSAIN T.1978; J. MATH. ANAL. APPL.; U.S.A.; DA. 1978; VOL. 63; NO 2; PP. 371-376; BIBL. 11 REF.Article

An implicit function theorem for a set of mappings and its application to nonlinear hyperbolic boundary value problems at resonanceTARAFDAR, E; HUSAIN, T.Nonlinear analysis. 1988, Vol 12, Num 10, pp 997-1016, issn 0362-546XArticle

Maximal elements and equilibria of generalized games for condensing correspondencesYUAN, X.-Z; TARAFDAR, E.Journal of mathematical analysis and applications. 1996, Vol 203, Num 1, pp 13-30, issn 0022-247XArticle

Monotone generalized variational inequalities and generalized complementarity problemsDING, X. P; TARAFDAR, E.Journal of optimization theory and applications. 1996, Vol 88, Num 1, pp 107-122, issn 0022-3239Article

Non-compact Pareto equilibria for multiobjective gamesYUAN, X.-Z; TARAFDAR, E.Journal of mathematical analysis and applications. 1996, Vol 204, Num 1, pp 156-163, issn 0022-247XArticle

Existence of solutions to some equilibrium problemsDJAFARI ROUHANI, B; TARAFDAR, E; WATSON, P. J et al.Journal of optimization theory and applications. 2005, Vol 126, Num 1, pp 97-107, issn 0022-3239, 11 p.Article

Some applications of the Knaster-Kuratowski and Mazurkiewicz principle in hyperconvex metric spacesTARAFDAR, E; YUAN, G. Xian-Zhi.Mathematical and computer modelling. 2000, Vol 32, Num 11-13, pp 1311-1320, issn 0895-7177Article

A generalized fixed point theorem and equilibrium point of an abstract economySINGH, S. P; TARAFDAR, E; WATSON, B et al.Journal of computational and applied mathematics. 2000, Vol 113, Num 1-2, pp 65-71, issn 0377-0427Article

  • Page / 1